# SDR AALA202107196461

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 55,390 hours, 33,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE DOOR EMERGENCY EXIT LIGHT BULB BURNED OUT (OVER WING EXIT). REMOVED AND REPLACED RIGHT SIDE DOOR EMERGENCY EXIT LIGHT (OVER WING EXIT) PER AMM 33-51-19.
